On Time-Dependent Queue-Size Distribution in a Model With Finite Buffer Capacity and Deterministic Multiple Vacations With Applications to LTE DRX Mechanism Modeling

TytułOn Time-Dependent Queue-Size Distribution in a Model With Finite Buffer Capacity and Deterministic Multiple Vacations With Applications to LTE DRX Mechanism Modeling
Publication TypeJournal Article
Rok publikacji2021
AutorzyKempa W.M, Książek K, Marjasz R
JournalIEEE Access
Volume9
Start Page148374 - 148383
Date Published10/2021
URLhttps://ieeexplore.ieee.org/document/9591613
DOI10.1109/ACCESS.2021.3123897